On the Minimum Norm Projection on Closed Subspaces of L^p[0, 2*pi] and an Application
Μαθηματική Επιθεώρηση, Tome 16 (1979), pp. 9-17
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1979_16_a1,
author = {Theagenis Abatzoglou},
title = {On the {Minimum} {Norm} {Projection} on {Closed} {Subspaces} of {L^p[0,} 2*pi] and an {Application}},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {9--17},
year = {1979},
volume = {16},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1979_16_a1/}
}
Theagenis Abatzoglou. On the Minimum Norm Projection on Closed Subspaces of L^p[0, 2*pi] and an Application. Μαθηματική Επιθεώρηση, Tome 16 (1979), pp. 9-17. http://geodesic.mathdoc.fr/item/MR_1979_16_a1/